The occurrence problem for free solvable groups
Algebra i logika, Tome 34 (1995) no. 2, pp. 211-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_2_a5,
author = {U. U. Umirbaev},
title = {The occurrence problem for free solvable groups},
journal = {Algebra i logika},
pages = {211--232},
year = {1995},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_2_a5/}
}
U. U. Umirbaev. The occurrence problem for free solvable groups. Algebra i logika, Tome 34 (1995) no. 2, pp. 211-232. http://geodesic.mathdoc.fr/item/AL_1995_34_2_a5/